Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 535437, 13 pages
http://dx.doi.org/10.1155/2013/535437
Research Article

Robust Adaptive PID Control of Robot Manipulator with Bounded Disturbances

Department of Automation, Harbin Engineering University, Harbin 150001, China

Received 6 July 2013; Accepted 1 October 2013

Academic Editor: Zhiguang Feng

Copyright © 2013 Jian Xu and Lei Qiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jian Xu and Lei Qiao, “Robust Adaptive PID Control of Robot Manipulator with Bounded Disturbances,” Mathematical Problems in Engineering, vol. 2013, Article ID 535437, 13 pages, 2013. https://doi.org/10.1155/2013/535437.